Application of differential equations to the calculation of an inverse matrix
Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 795-804
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_5_a2,
author = {R. G. Mukharlyamov},
title = {Application of differential equations to the calculation of an inverse matrix},
journal = {Differencialʹnye uravneni\^a},
pages = {795--804},
year = {1979},
volume = {15},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_5_a2/}
}
R. G. Mukharlyamov. Application of differential equations to the calculation of an inverse matrix. Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 795-804. http://geodesic.mathdoc.fr/item/DE_1979_15_5_a2/